Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 438648, 47 pages
http://dx.doi.org/10.1155/2008/438648
Research Article

Quantum Barnes Function as the Partition Function of the Resolved Conifold

Department of Mathematics, Northwestern University, Evanston, IL 60208, USA

Received 3 July 2008; Accepted 15 December 2008

Academic Editor: Alberto Cavicchioli

Copyright © 2008 Sergiy Koshkin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergiy Koshkin, “Quantum Barnes Function as the Partition Function of the Resolved Conifold,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 438648, 47 pages, 2008. https://doi.org/10.1155/2008/438648.